# SDR HAIHEEA9684

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin Assy
- Part number: 206020113163
- Condition: Separated
- Location: Lower End
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN ASSY SEPARATED AT LOWER END AND OVER WEIGHT.
